MathSciNet Relay Station
MathSciNet bibliographic data
MR2529926 11J13 (33B15 33C45 33F10 39A60)
Rivoal, Tanguy Rational approximations for values of derivatives of the gamma function. Trans. Amer. Math. Soc. 361 (2009), no. 11, 6115–6149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement